# SDR GTIA2023050537171

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 22,374 hours, 9,653 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT 34000, FAS CALLED AND REPORTED SMELLIN BACK OF CABIN. ALSO DIZZY & LIGHTHEADED. PACK 2 SELECTED OFF IAW COM2 3.226.1 ELIM OF ODOR/FUMES. SMELL DISSIPATED SOON AFTER.-PERFORMED DECOMTAMINATION OF PACK 2 IAW AMM 21-00-00. NO EVIDENCE OF SMELL A/C OK FOR SERVICE
